# SDR USAA2012112700030

- Difficulty date: November 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 40,811 hours, 14,785 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Part number: FE277000
- Part serial: 470
- Condition: Faulty
- Location: R2 Door
- Part time: 15,522 hours, 5,611 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION LIGHT 'DOOR BOTTLE PRESSURE IND ON PTP - INOP'.  FOUND R-2 DOOR DAMPER PRESSURE SWITCH BAD.  REMOVED AND REPLACED R-2 MID DOOR DAMPER IAW AIRBUS MAINTENANCE MANUAL 52-22-14.
